MAUDE Adverse Event Report: K2M, INC. CONSTRAINED PLATE, 3 LEVEL; SIZE 57 MM; APPLIANCE, FIXATION, SPINAL INTERVERTEBRAL BODY

K2M, INC. CONSTRAINED PLATE, 3 LEVEL; SIZE 57 MM; APPLIANCE, FIXATION, SPINAL INTERVERTEBRAL BODY
Model Number 208-43F57
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code Pain (1994)
Date of Event 03/29/2023
Type of Reportable Event Serious Injury
Event or Problem Description
A patient reported experiencing pain and imaging indicated two pyrenees self-tapping screws had backed out.The patient was revised and, during the revision surgery, the surgeon additionally noted that the pyrenees plate was fractured.This report captures the fractured plate.
 
Additional Manufacturer Narrative
Hospital discarded device.
 
Event or Problem Description
 
Additional Manufacturer Narrative
H6: coding has been updated to reflect completion of the investigation.

Brand Name
CONSTRAINED PLATE, 3 LEVEL; SIZE 57 MM
Common Device Name
APPLIANCE, FIXATION, SPINAL INTERVERTEBRAL BODY
Manufacturer (Section D)
K2M, INC.
600 hope parkway se
leesburg VA 20175
Manufacturer (Section G)
K2M, INC.
600 hope parkway se
leesburg VA 20175
Manufacturer Contact
rita karan
2 pearl court
allendale, NJ 07401
2017608000
MDR Report Key16820696
Report Number3004774118-2023-00047
Device Sequence Number7014327
Product Code KWQ
UDI-Device Identifier10888857031166
UDI-Public10888857031166
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K063544
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/19/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number208-43F57
Device Catalogue Number208-43F57
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/29/2023
Supplement Date Received by Manufacturer06/23/2023
Initial Report FDA Received Date04/26/2023
Supplement Report FDA Received Date07/19/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown